# SDR DLL10953644

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fittings
- Part number: 1554947
- Condition: Cracked
- Location: Aft P-Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH DL INSPECTION SI7-66332-12 AND AD T95-18-52, FOUND STRINGER TO AFT P-DOME SPLICE FITTINGS AT STRINGERS NR 5, 10 AND 61 CRACKED.  THE FITTINGS WERE SCHEDULED FOR REPLACEMENT.
